New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hazelnut86
Veteran Member


Date Joined Aug 2009
Total Posts : 1227
   Posted 1/13/2013 8:29 PM (GMT -6)   
i am switching my atenolol from morning to evening and didn't take it yesterday for 12 hours and my heartrate went up to like 100 all afternoon.  today i'm due for another dose but trying to wait til bedtime and my heartrate is like 95. 
 
i also upped my synthroid a little about 5 weeks ago and wondering if this has something to do with it.  my bp isn't bad at all but my hr that high gives me anxiety. 
 
anyone else tried to stop their atenolol or forgot to take and had this happen? 
 
makes me feel dependent on it or maybe your body just gets addicted to it.  i don't know.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 20, 2018 3:37 PM (GMT -6)
There are a total of 2,994,827 posts in 328,168 threads.
View Active Threads


Who's Online
This forum has 161296 registered members. Please welcome our newest member, cabbidge.
304 Guest(s), 11 Registered Member(s) are currently online.  Details
brrogers10, Michael_T, Sr Sailor, physedgirl09, Girlie, Pratoman, Alex ArmPain, InTheShop, MoxyFoxie, MK1965, cppoly